# SDR SWAA2014062329282

- Difficulty date: June 15, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 35,885 hours, 27,199 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE SLAT NR 5 ACTUATOR LOWER SKIN DOUBLER CRACKED.  REPAIRED DOUBLER IAW SRM.
